Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes red rashes in a diabetic and Glaucoma patient?

a man 65 yrs old has theses red marks only in his arms there 2 x 2 red no blisters just dark red rash every where to me it look like its gettin bigger he is diabetic not on any meds he refuses,also has gluocoma,and dont have any other health hx on him
Tue, 28 Jan 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Diabetologist 's  Response
Hi, welcome to our site. I am Dr Saumya Mittal.

Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query

I think he should be tested by his diabetician immediately. I cannot comment without seeing the lesion. Maybe he has an infected lesion and this may grom if sugars are uncontrolled.

I would suggest you to get his sugars, urine routine and urine ketones be tested as soon as possible too, since he is refusing medications

I hope this helps you. Inform the reports mentioned above so i can be of help further. Best of luck.

I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you.

Please do understand that some details could be extracted from a detailed history and examination.

Looking forward to your return query with the details asked so that I can help you further.
(If the answer has helped you, please indicate this)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Dr. Rynne I am taking drops in my eyes for glaucoma (early stages) and in the last 3-4 weeks the whites of my eyes get very bloodshot...

Recent questions on  Skin rash

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

I have had a rash for a couple of weeks on my skin at my under arms, under my breasts,and a little on my stomach. It is starting to heal now, but a...

doctor1 MD

My 3 1/2 year old daughter has a rash all across the bottom of her back above her butt crack, going across horizontally. She says it hurts not...

doctor1 MD

I recently had ACDF, I have had rash on antecutital area in roundish red pattern with dryness, no itching, the rash extends up and down in bumps. I...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?